# SDR ABXA040072

- Difficulty date: February 6, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 56,237 hours, 52,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923409501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INDICATED LT MAIN FRAME AT FS 737 CRACKED AT AFT SIDE AT POINT J TO POINT G.  REPAIRED IAW J.C. EA 53400110-001-2.
